Quantitative matrix comparisons in ecological and evolutionary investigations

Douglas, ME and Endler, John 1982, Quantitative matrix comparisons in ecological and evolutionary investigations, Journal of Theoretical Biology, vol. 99, no. 4, pp. 777-795, doi: 10.1016/0022-5193(82)90197-7.

Attached Files
Name Description MIMEType Size Downloads

Title Quantitative matrix comparisons in ecological and evolutionary investigations
Author(s) Douglas, ME
Endler, JohnORCID iD for Endler, John orcid.org/0000-0002-7557-7627
Journal name Journal of Theoretical Biology
Volume number 99
Issue number 4
Start page 777
End page 795
Total pages 19
Publisher Elsevier
Publication date 1982-12-21
ISSN 0022-5193
Keyword(s) Science & Technology
Life Sciences & Biomedicine
Mathematical & Computational Biology
Life Sciences & Biomedicine - Other Topics
Language eng
DOI 10.1016/0022-5193(82)90197-7
Field of Research 01 Mathematical Sciences
06 Biological Sciences
08 Information And Computing Sciences
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094479

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 163 times in TR Web of Science
Scopus Citation Count Cited 140 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 39 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 28 Apr 2017, 15:11:13 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.